It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm on Minocycline too. Antibiotics are known to suppress the "good" bacteria in your digestive tract. There are like 400 different [B]necessary[/B] bacteria and yeast in your digestive tract. If the balance get off, it leads to bloating and gasiness and for some people, yeast infections. You could try either eating yogurt with live cultures (acidophilus) or taking a supplement. You can find intestinal supplements with acidophilus and other probiotics at the health food store, usually refridgerated. The supplements might be better because it's unclear how much acidophilus you're actually getting in yogurt. Or if you're lactose-intolerant like me, eating yogurt causes bloating and gas. It is a bit expensive, around $18-$22 for a bottle of capsules.





All times are GMT -7. The time now is 04:57 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!